Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i11.70
pages 51-62

Numerical Method for Integrating Solution of Stochastic Differential Equations Based on Differential Transformations

Mikhail Yu. Rakushev
Ivan Chernyakhovsky National University of Defence of Ukraine, Kiev

ABSTRAKT

The paper has proposed a method of developing computational scheme for investigating the system of ordinary differential equations describing the mean value and the variance of a random process defined by a stochastic differential equation in the form of the Langevin equation, the right-hand side of which satisfies the smoothness conditions allowing one to define the derivatives to obtain the solution of the second order inclusive. The method is based on the differential transformations.


Articles with similar content:

ANALYSIS OF ACCURACY OF AN AUTOMATIC INTERFERENCE COMPENSATOR IN UNSTEADY-STATE OPERATING CONDITIONS WITH ACCOUNT FOR THE MAIN OUTPUT SIGNAL
Telecommunications and Radio Engineering, Vol.70, 2011, issue 7
E. A. Markin, Yu. I. Savvateev
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
A FULLY ADAPTIVE INTERPOLATED STOCHASTIC SAMPLING METHOD FOR LINEAR RANDOM PDES
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 3
Johannes Neumann, John Schoenmakers, Martin Eigel, Felix Anker, Christian Bayer
On the Problem of Probability Evaluation for Dangerous Air Miss of Aircrafts: Conditions of Application and Reduction of Dimension of the Generalized Method
Journal of Automation and Information Sciences, Vol.39, 2007, issue 6
Alexander G. Kukush, Vladimir P. Kharchenko, Vladimir N. Vasilyev
Abstract of "A HYBRID METHOD FOR NUMERICAL PREDICTION OF ENTHALPY TRANSPORT IN FLUID FLOW"
ICHMT DIGITAL LIBRARY ONLINE, Vol.1, 2000, issue
Zoran Lj. Jovanovic, Vladimir D. Stevanovic